MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA? FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA? FIRM; STENT, URETERAL
Model Number M0061902230
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that a tria ureteral stent was to be used in a procedure.During preparation, when the suture was pulled, the stent got separated.The procedure was completed with another of the same device and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: device code a0401 captures the reportable event of stent shaft break.Correction to block d4 lot number and (root parent) unique identifier (udi) #.Upon receipt at our quality assurance laboratory, this tria firm ureteral stent underwent a thorough analysis.Visual inspection of the device revealed that the bladder coil was fully detached.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, the reported allegation of stent shaft break was not confirmed.Furthermore, the suture returned assembled in the suture hole, but it was cut indicating it was intended to be removed.This failure could have been caused due to an interaction of the device with the suture string such as entanglement, manipulation or excess of force applied over the device during the setting up.Additionally, the suture string/retrieval line is intended to be removed before procedure and as per event, it occurred in the preparation meaning that the suture must have been cut and gently removed, however, the evidence shows the contrary with the found issue.A conclusion code of failure to follow instructions was assigned to this investigation.

Brand Name
TRIA? FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22216236
Report Number2124215-2025-38651
Device Sequence Number12799204
Product Code FAD
UDI-Device Identifier08714729937852
UDI-Public(01)08714729937852(17)271114(10)35284296
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061902230
Device Catalogue NumberM0061902230
Device Lot Number0035284296
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/18/2025
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown